UNIGE document Scientific Article
previous document  unige:12206  next document
add to browser collection
Title

A Lagrangian representation of tangles

Authors
Turaev, Vladimir
Published in Topology. 2005, vol. 44, no. 4, p. 747-767
Abstract We construct a functor from the category of oriented tangles in R^3 to the category of Hermitian modules and Lagrangian relations over Z[t,t^{-1}]. This functor extends the Burau representations of the braid groups and its generalization to string links due to Le Dimet.
Keywords BraidsTanglesString linksBurau representationLagrangian relations
Identifiers
Full text
Article (Author postprint) (426 Kb) - public document Free access
Structures
Citation
(ISO format)
CIMASONI, David, TURAEV, Vladimir. A Lagrangian representation of tangles. In: Topology, 2005, vol. 44, n° 4, p. 747-767. https://archive-ouverte.unige.ch/unige:12206

191 hits

329 downloads

Update

Deposited on : 2010-10-21

Export document
Format :
Citation style :